Bulletin of the American Mathematical Society

On surfaces obtained from quaternion algebras over real quadratic fields

Ira Shavel

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 5 (1976), 727-730.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538224

Mathematical Reviews number (MathSciNet)
MR0424704

Zentralblatt MATH identifier
0355.14016

Subjects
Primary: 14J20: Arithmetic ground fields [See also 11Dxx, 11G25, 11G35, 14Gxx]
Secondary: 12A80 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]

Citation

Shavel, Ira. On surfaces obtained from quaternion algebras over real quadratic fields. Bull. Amer. Math. Soc. 82 (1976), no. 5, 727--730. https://projecteuclid.org/euclid.bams/1183538224


Export citation

References

  • 1. G. Jenkins, Thesis, SUNY at Stony Brook, 1976.
  • 2. Y. Matsushima and G. Shimura, On the cohomology groups attached to certain vector valued differential forms on the product of the upper half planes, Ann. of Math. (2) 78 (1963), 417-449. MR 27 #5274.
  • 3. I. Shavel, Thesis, SUNY at Stony Brook, 1976.
  • 4. H. Shimizu, On discontinuous groups operating on the product of the upper half planes, Ann. of Math. (2) 77 (1963), 33-71. MR 26 #2641.
  • For correction see: H. Shimizu, On zeta functions of quaternion algebras, Ann. of Math. (2) 81 (1965), 166-193. MR 30 #1998.